# SDR CA070521001

- Difficulty date: May 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,113 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, CREW HAD A SUSPECTED HARD LANDING. STAB TRIM AURAL WARNING CLACKER SOUNDED AND BOTH MAIN GEAR COLLAPSED. THERE WAS MAJOR STRUCTURAL DAMAGE AND A PRELIMINARY REVIEW OF THE PICTURES SHOWS EXCESSIVE ENGINE BLADE DAMAGE DUE TO DEBRIS INGESTION. THE FDR AND CVR HAVE BEEN PULLED BY TSB AND AN INVESTIGATION IS UNDERWAY. NO PICTURES AVAILABLE TO THE FSR AS OF YET. (TC NR 20070521001)
